# SDR SWAA101064

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 71,030 hours, 63,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT I/B EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
